advertisement
Updated 21 April 2015

Action point

0

A common side effect of Viagra is flushing. Different from blushing (where the face turns slightly red), flushing looks more like a rash and may cover the whole body.

Usually transient, flushing can be made worse by spicy foods and alcohol. Apply a cool cloth to your face to help reduce the redness within minutes.

For more information on managing ED, visit our Erectile Dysfunction Centre.


 
advertisement

Read Health24’s Comments Policy

Comment on this story
0 comments
Comments have been closed for this article.

Live healthier

Mental health & your work »

How open are you about mental illness in the workplace?

Mental health in the workplace – what you can do to help

If you know that one of your colleagues suffers from a mental illness, would you be able to help them at work? Maligay Govender offers some helpful mental health "first aid" tips.

Sleep & You »

Sleep vs. no sleep Diagnosis of insomnia

6 things that are sabotaging your sleep

Kick these shut-eye killers to the kerb and make your whole life better – overnight.